# SDR 2007UALA02901

- Difficulty date: July 29, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 30,963 hours, 11,714 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Seat 7c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEAT 7C EEPM LIGHT HANGING OUT OF SEAT.   REPLACED SEAT EEPM.
